MathSciNet Relay Station
MathSciNet bibliographic data
MR1185020 (93k:81040) 81Q05 (47F05 81Q10)
Ichinose, Takashi; Tsuchida, Tetsuo On Kato's inequality for the Weyl quantized relativistic Hamiltonian. Manuscripta Math. 76 (1992), no. 3-4, 269–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement